The Numerical Solution of a Periodic Parabolic Problem Subject to a Nonlinear Boundary Condition. II.
Numerische Mathematik, Tome 12 (1968), pp. 280-287
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1968__12_131874,
author = {M.R. OSBORNE},
title = {The {Numerical} {Solution} of a {Periodic} {Parabolic} {Problem} {Subject} to a {Nonlinear} {Boundary} {Condition.} {II.}},
journal = {Numerische Mathematik},
pages = {280--287},
year = {1968},
volume = {12},
zbl = {0207.16602},
url = {http://geodesic.mathdoc.fr/item/NUMA_1968__12_131874/}
}
M.R. OSBORNE. The Numerical Solution of a Periodic Parabolic Problem Subject to a Nonlinear Boundary Condition. II.. Numerische Mathematik, Tome 12 (1968), pp. 280-287. http://geodesic.mathdoc.fr/item/NUMA_1968__12_131874/